Accessibility navigation


A moving mesh finite element algorithm for the adaptive solution of time-dependent partial differential equations with moving boundaries

Baines, M. J., Hubbard, M. E. and Jimack, P. K. (2005) A moving mesh finite element algorithm for the adaptive solution of time-dependent partial differential equations with moving boundaries. Applied Numerical Mathematics, 54 (3-4). pp. 450-469. ISSN 0168-9274

Full text not archived in this repository.


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:4961
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation